Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Hands feel weird to anything I touch, What could this be ?

ok ive been having a weird feeling with my hands..i cant really explain it but when i put my hands in my pockets i get this weird feeling and cant feel whats in my packet until like a second later. some things tickles now. I feel this tingle sensation throughout my hands and arms. Sometimes it feels like my hands are moving in slow motion. Little things like sugar on gummy worms I can feel more than normal. I guess you can say the feeling your hands get when you're high. This has been going on since Sunday night like when I'm sleep then goes away then yesterday it started in the morning, went away for an hour then came back. Then i went to sleep that night and i still have this feeling the next day. It's been more than 24 hours. What could this be??
Asked On : Fri, 19 Feb 2010
Answers:  1 Views:  1682
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

Hmm this looks a nerve related like there is some disturbance in the current flow. So do check about it and you will have a better idea.

Answered: Fri, 19 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor